Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 561349, 8 pages
http://dx.doi.org/10.1155/2014/561349
Research Article

Complex Transmission Eigenvalues in One Dimension

1Department of Mathematics, Tianjin University, Tianjin 300072, China
2School of Computer Science and Technology, Tianjin University, Tianjin 300072, China

Received 15 May 2014; Accepted 18 June 2014; Published 6 July 2014

Academic Editor: Ali H. Bhrawy

Copyright © 2014 Yalin Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider all of the transmission eigenvalues for one-dimensional media. We give some conditions under which complex eigenvalues exist. In the case when the index of refraction is constant, it is shown that all the transmission eigenvalues are real if and only if the index of refraction is an odd number or reciprocal of an odd number.